# SDR UIEA2020020760200

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,305 hours, 19,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Inoperative
- Location: Rt A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP CONTROLLER INOP.( ACCOMPLISHED BITE OF RT PACK TEMP CONTROLLER AND FAULTED (AT RAM AIR INLET ACTUATOR). ACCOMPLISHED RESET PROCEDURE AND FAULT ERASED AS PER AMM 21-51-00-705-001. ALSO CLEANED CONNECTOR AS A PRECAUTIONARY. OK FOR SERVICE PER AMM 21-51-14. )
